Alert archive / Arizona / Heat Advisories in 2011
Heat Advisory 2, NWS Tucson, AZ
NWS Tucson, AZ issued this heat advisory at Jun 21, 2011, 11:00 AM MST for 6 counties in Arizona. It took effect at Jun 23, 2011, 12:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 11:00 AM MST (18:00 UTC)
- In effect from
- Jun 23, 2011, 12:00 PM MST
- Expired
- Jun 23, 2011, 2:51 AM MST
- In force
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 6.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4547 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WWUS75 KTWC 211800 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1100 AM MST TUE JUN 21 2011 ...MUCH HOTTER TEMPERATURES WEDNESDAY AND THURSDAY... AZZ501-502-505-220200- /O.UPG.KTWC.EH.A.0001.110622T1900Z-110623T0200Z/ /O.NEW.KTWC.HT.Y.0001.110622T1900Z-110623T0200Z/ /O.UPG.KTWC.EH.A.0002.110623T1900Z-110624T0200Z/ /O.NEW.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... PICACHO PEAK STATE PARK 1100 AM MST TUE JUN 21 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY. A HEAT ADVISORY HAS ALSO BEEN ISSUED FROM NOON TO 7 PM MST THURSDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH AFTERNOON HIGHS BETWEEN 111 AND 116 IN THE LOWER DESERTS. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ AZZ503-504-506>509-511-220200- /O.NEW.KTWC.HT.Y.0001.110622T1900Z-110623T0200Z/ /O.NEW.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...MAMMOTH...ORACLE...SIERRA VISTA...BENSON... WILLCOX...CLIFTON...SAFFORD 1100 AM MST TUE JUN 21 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY. A HEAT ADVISORY HAS ALSO BEEN ISSUED FROM NOON TO 7 PM MST THURSDAY. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH TEMPERATURES RANGING FROM 104 IN EASTERN AREAS TO AROUND 110 NEAR TUCSON. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ MEYER
6 follow-up statements
854 WWUS75 KTWC 220455 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 955 PM MST TUE JUN 21 2011 ...MUCH HOTTER TEMPERATURES WEDNESDAY AND THURSDAY... AZZ501>509-511-221300- /O.CON.KTWC.HT.Y.0001.110622T1900Z-110623T0200Z/ /O.CON.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 955 PM MST TUE JUN 21 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY. A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH AFTERNOON HIGHS BETWEEN 111 AND 116 IN THE LOWER DESERTS. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
709 WWUS75 KTWC 221000 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 300 AM MST WED JUN 22 2011 ...MUCH HOTTER TEMPERATURES TODAY AND THURSDAY... AZZ501>509-511-221800- /O.CON.KTWC.HT.Y.0001.110622T1900Z-110623T0200Z/ /O.CON.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 300 AM MST WED JUN 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH AFTERNOON HIGHS BETWEEN 110 AND 115 IN THE LOWER DESERTS. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
891 WWUS75 KTWC 221757 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1057 AM MST WED JUN 22 2011 ...MUCH HOTTER TEMPERATURES TODAY AND THURSDAY... AZZ501>509-511-230200- /O.CON.KTWC.HT.Y.0001.110622T1900Z-110623T0200Z/ /O.CON.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 1057 AM MST WED JUN 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH AFTERNOON HIGHS NEAR 105 IN EASTERN AREAS TO NEAR 110 AROUND TUCSON TO NEAR 115 IN SOME LOWER DESERTS. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ MEYER
859 WWUS75 KTWC 222119 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 219 PM MST WED JUN 22 2011 ...MUCH HOTTER TEMPERATURES TODAY AND THURSDAY... AZZ501>509-511-230530- /O.CON.KTWC.HT.Y.0001.000000T0000Z-110623T0200Z/ /O.CON.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 219 PM MST WED JUN 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH AFTERNOON HIGHS NEAR 105 IN EASTERN AREAS TO NEAR 110 AROUND TUCSON TO NEAR 114 IN SOME LOWER DESERTS. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
325 WWUS75 KTWC 230243 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 743 PM MST WED JUN 22 2011 ...HOT TEMPERATURES AGAIN THURSDAY... AZZ501>509-511-231400- /O.CON.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 743 PM MST WED JUN 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY. * TEMPERATURES...THE HOTTEST TEMPERATURES OF THE SEASON ARE EXPECTED WITH AFTERNOON HIGHS NEAR 105 IN EASTERN AREAS TO NEAR 110 AROUND TUCSON TO NEAR 114 IN SOME LOWER DESERTS. * IMPACTS...POTENTIALLY NEAR RECORD HEAT WILL CAUSE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
391 WWUS75 KTWC 230951 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 251 AM MST THU JUN 23 2011 AZZ501>509-511-231100- /O.CAN.KTWC.HT.Y.0002.110623T1900Z-110624T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- INCLUDING THE CITIES OF...AJO...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD 251 AM MST THU JUN 23 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE HEAT ADVISORY. ANOTHER HOT DAY ACROSS SOUTHEAST ARIZONA WITH AFTERNOON TEMPERATURES RANGING FROM 102 TO 111 DEGREES...WHICH IS JUST BELOW HEAT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this heat advisory went out at Jun 21, 8:55 AM MST, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 21, 8:55 AM MST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 855 AM MST TUE JUN 21 2011 .SYNOPSIS...STRONG HIGH PRESSURE ALOFT WILL BRING HOTTER TEMPERATURES AREA WIDE WEDNESDAY AND THURSDAY...APPROACHING RECORDS IN A FEW LOCATIONS. NOT QUITE AS HOT FRIDAY INTO THE WEEKEND AS HIGH PRESSURE WEAKENS A BIT. THEN EVEN HOTTER NEXT WEEK AS THE RIDGE REBUILDS NEARLY OVERHEAD. DEEPER MOISTURE WILL PROBABLY REMAIN SOUTH OF THE AREA FOR THE NEXT WEEK OR SO...BUT IS EXPECTED TO PUSH CLOSER UP THE SIERRA MADRES INTO SONORA. && .DISCUSSION...HOT AND DRY WITH THE RIDGE BUILDING IN FROM THE WEST OVER THE NEXT 60 HOURS. PROBABLY WILL END UP TRANSITIONING INTO A HEAT ADVISORY FOR ALL NON-MOUNTAIN ZONES ACROSS THE AREA WEDNESDAY AND THURSDAY WITH NEAR RECORD HEAT IN A FEW LOCATIONS (MAINLY SITES WITH LESS EXTENSIVE CLIMATE HISTORIES). STILL RATHER DRY AS SURFACE DEWPTS RUN IN THE TEENS AND 20S THIS MORNING AND DEWPTS CONTINUE NEAR OR UNDER 1/3 OF AN INCH. THE HIGH POSITION SHOULD ALLOW DEEPER MOISTURE TO MAKE SOME INROADS INTO NORTHWEST MEXICO OVER THE NEXT FEW DAYS WITH THE SIERRA MADRES BECOMING ACTIVE SOUTH OF ARIZONA. THE RIDGE WILL REALLY BE IN MORE OF A BLOCKING POSITION FOR LATITUDES THIS FAR NORTH HOWEVER...WITH POSSIBLE LIMITED MOISTURE SEEPING IN NEAR THE BORDER OVER THE WEEKEND. THE BEST WE CAN REALLY HOPE FOR AT THIS POINT WITH THAT HOWEVER IS ISOLATED MOUNTAIN BUILDUPS NEAR THE INTERNATIONAL BORDER SATURDAY AND SUNDAY. WITH A STRONG SYSTEM DEVELOPING OFF THE PACIFIC NORTHWEST AND DEEPENING...THE RIDGE SHOULD HAVE GOOD ROOM TO STRENGTHEN JUST EAST OF US EARLY NEXT WEEK...WITH ANOTHER STRONG NET GAIN IN HEIGHT AND THICKNESS VALUES FOR SOUTHEAST ARIZONA. THIS WOULD LEAD TO EVEN HOTTER TEMPERATURES NEXT WEEK. IT WOULD ALSO INCREASE THE CHANCE THAT THE HIGH CENTER WOULD RECONSOLIDATE IN A MORE FAVORABLE POSITION TO START TO IMPORT DEEPER MOISTURE IN OUR GENERAL DIRECTION. && .AVIATION...CLR SKIES THRU 21Z WEDNESDAY. NORMAL DIURNAL WIND TRENDS ARE EXPECTED THRU WEDNESDAY...WITH AFTERNOON/EARLY EVENING SURFACE WINDS WLY/NWLY AT 10-15 KTS WITH GUSTS TO 25 KTS...AND SURFACE WINDS GENERALLY LESS THAN 10 KTS FROM THE LATE EVENING HOURS THRU THE MID MORNING HOURS. ALSO...SMOKE FROM THE THREE MAJOR WILDFIRES...WALLOW...MONUMENT AND HORSESHOE 2...WILL LIKELY RESTRICT LOCAL VISIBILITIES TO AS LOW AS ONE MILE DURING THE LATE NIGHT AND EARLY MORNING HOURS NEAR THOSE FIRES. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...STRONG HIGH PRESSURE ALOFT WILL BUILD ACROSS THE DESERT SOUTHWEST THIS WEEK. EXPECT THE HOTTEST TEMPERATURES OF THE YEAR SO FAR AND CONTINUED DRY THROUGH MOST OF THE WEEK. A LIMITED MOISTURE INCREASE IS POSSIBLE NEAR THE INTERNATIONAL BORDER THIS WEEKEND WITH ISOLATED THUNDERSTORM ACTIVITY OVER THE SIERRA MADRAS IN MEXICO...OTHERWISE RELATIVE HUMIDITY WILL REMAIN LOW. OTHERWISE...NORMAL DIURNAL WIND TRENDS ARE EXPECTED THROUGH AT LEAST THURSDAY...WITH LIGHT WINDS OVERNIGHT AND DURING THE EARLY MORNING HOURS...AND GUSTY WEST TO NORTHWEST WINDS DURING THE AFTERNOON AND EARLY EVENING HOURS. && .TWC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR AZZ501-502-505. EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR AZZ501-502-505. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jun 21, 3:26 AM MST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 326 AM MST TUE JUN 21 2011 AZZ501-502-505-212300- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- 326 AM MST TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH PRESSURE BUILDING IN FROM THE WEST WILL PROBABLY BRING THE HOTTEST TEMPERATURES OF 2011 TO DATE WEDNESDAY AND THURSDAY AND MAY APPROACH RECORD LEVELS IN SOME LOCATIONS. AFTERNOON TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 111 AND 117 IN THE LOWER DESERTS. NOT AS HOT FRIDAY INTO THE UPCOMING WEEKEND AS HIGH PRESSURE WEAKENS AND SHIFTS EAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ503-504-506>509-212300- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- 326 AM MST TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH PRESSURE BUILDING IN FROM THE WEST WILL PROBABLY BRING THE HOTTEST TEMPERATURES OF 2011 TO DATE WEDNESDAY AND THURSDAY. AFTERNOON TEMPERATURES ARE EXPECTED TO RANGE FROM 103 IN EASTERN AREAS TO 110 DEGREES NEAR TUCSON. SUCH TEMPERATURES MAY REQUIRE THE ISSUANCE OF A HEAT ADVISORY FOR MID WEEK. NOT AS HOT FRIDAY INTO THE UPCOMING WEEKEND AS HIGH PRESSURE WEAKENS AND SHIFTS EAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:00 AM MST | Heat Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.